# SDR CA070209007

- Difficulty date: September 18, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH THE ENGINE FIRE WARNING ACTIVATED, ACCOMPANIED BY AN UNCOMMANDED POWER REDUCTION.  THE CREW DISCHARGED FIRE BOTTLES AND SHUT THE ENGINE DOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION AT MFG REVEALED LPT BLADE FRACTURE IN CREEP. (TC NR 20070209007)
